Do you take oral medication for your diabetes, and if so what kind? Some of the medicines will give you the metalic taste. I take Metformin, also known as Glucophage, and it gives me the metalic taste sometimes.
I am not diabetic but i sometimes get a metallic taste in my mouth as well. this usually happens when i have been handling aluminum foil or i have been pulling staples at the uphostery shop that i work in. I can also get it from some kinds of stainless steel. especially in spoons. it sounds stupid, i know, but it does happen.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.